A note on division algebras of order sixteen

Zemmer, Joseph L.

Portugaliae mathematica (1950)

  • Volume: 9, Issue: 4, page 171-176
  • ISSN: 0032-5155

How to cite


Zemmer, Joseph L.. "A note on division algebras of order sixteen." Portugaliae mathematica 9.4 (1950): 171-176. <http://eudml.org/doc/114689>.

author = {Zemmer, Joseph L.},
journal = {Portugaliae mathematica},
keywords = {rings, modules, fields},
language = {eng},
number = {4},
pages = {171-176},
publisher = {Sociedade Portuguesa de Matemática},
title = {A note on division algebras of order sixteen},
url = {http://eudml.org/doc/114689},
volume = {9},
year = {1950},

AU - Zemmer, Joseph L.
TI - A note on division algebras of order sixteen
JO - Portugaliae mathematica
PY - 1950
PB - Sociedade Portuguesa de Matemática
VL - 9
IS - 4
SP - 171
EP - 176
LA - eng
KW - rings, modules, fields
UR - http://eudml.org/doc/114689
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.